K Ramachandra - Proof of some conjectures on the mean-value of titchmarsh series with applications to Titchmarsh's phenomenon

hrj:119 - Hardy-Ramanujan Journal, January 1, 1990, Volume 13 - https://doi.org/10.46298/hrj.1990.119
Proof of some conjectures on the mean-value of titchmarsh series with applications to Titchmarsh's phenomenon

Authors: K Ramachandra

In the earlier paper written jointly with R. Balasubramanian, we proved certain lower bounds for mean values of Titchmarsh series. In this paper, we obtain analogous results for ``weak Titchmarsh series'', which are a kind of Dirichlet series $\sum a_n\lambda^{-s}_n$ such that $\sum_{n\leq X}\vert a_n\vert$ is suitably bounded above.


Volume: Volume 13
Published on: January 1, 1990
Submitted on: March 3, 2015
Keywords: mean-value of Titchmarsh series,Titchmarsh phenomenon,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 40 times.
This article's PDF has been downloaded 50 times.